# SDR FDEA201303260658

- Difficulty date: March 26, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 68,127 hours, 15,647 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA754542
- Condition: Corroded
- Location: Bs 1270-1289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR, LONGERON 28 FOUND CORRODED AT APPROX BS 1270 TO 1289.  REMOVED AND REPLACED IAW SRM 51-31-01 REVISION 52.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 116.
